can taking 5 pills of oxycontin at once (80 mg each) cause an overdose in a 170 lb 44 year old woman who has been consistently taking 2 a day for several years?
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... awakens, disoriented and agitated. Should she be given more flumazenil? Will her level of consciousness decrease? Or is it possible she didnt ...
1 answer • 12 Nov 2009
... prescribed each of these and i had a car accident recently. As soon as the police found my meds in my purse they assumed i overdosed and gave me ...
1 answer • 6 Apr 2010
I just came back from the funeral this weekend. She was beautiful and smart. Her parents and friends tried to help. They sent her to rehab after she ...
5 answers • 7 Feb 2011
... possible for a person who has experienced this kind of overdose to be more susceptible to blackouts and loss of cognitive ability when drinking?
2 answers • 6 Jul 2012
How and what are the effects of overdose of this med?
1 answer • 22 Nov 2014